Facebook Pixel
EmpowHER Guest

i had sex and after then used 2tabs of postinor2 at once, after about 4 days i have been bleeding and it hasnt stopped today makes it 12th day. please what do i do?

By Anonymous November 15, 2015 - 11:33pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

You're supposed to take P2 pills 12 hours apart.

It sounds like you've had a bad reaction to emergency contraception. If the bleeding doesn't stop in the next few days, put a call into your doctor.

November 16, 2015 - 6:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!